# SDR MZZA2009030300014

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902100
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SURFACE CABIN FLOORBEAM AT BS 344 RBL 2 AND RBL 4.  ONE FLANGE TRANSVERSE FLOORBEAM REPAIR CARRIED OUT IAW SRM 53-00-51 REPAIR 1 FIG 203 REV 34.
